My doctor recently prescribed Mirapex for my severe, treatment resistant depression. I was wondering if anyone else had tried this and what the results were? Also were there any side effects? I’ve only been taking it for 5 days and have had some mild nausea but that’s it.
Amy; Sorry not much help I have never seen this used for depression however many medications can be used for off-label use meaning it has not been approved for this reason so there is not a lot of information about it. Normally this is a Dopamine medication and just for restless leg syndrome and. Parkinsons here is a copy and paste from this site that tells you. But if your doctor told you that this is what he or she is using it for taking their word for it and it could be that they just have not had it approved yet. more so if your doctor is a P=DOC that could have been told about this first. If in dought just give them a call and double check. Here is the past that says what it is normally used for but even at that be careful if you try it due to it can out of the blue make you very tired. Or as you stand from a sitting position you can get very dizzy until your blood pressure gets caught up with your head. Don't worry just ask the doctor again and tell them that you have not been able to find anything about it being used for depression do you have the right thing. I hope that is what it is we just don't always know because they can't label it until it is approved but many doctors know because the side effects they have found out it has helped people with these type of problems. Chuck1957 oops this is the copy and past for normal use.(((( Mirapex is used to treat symptoms of Parkinson's disease, such as stiffness, tremors, muscle spasms, and poor muscle control. Mirapex is also used to treat restless legs syndrome (RLS).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2012 • 1 answer
Posted 20 Mar 2013 • 1 answer
Posted 16 May 2013 • 2 answers
Posted 18 May 2015 • 1 answer
Posted 14 Apr 2016 • 3 answers